# SDR SWAA2024072214641

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N8828L
- Make and model: Boeing 737-8
- Aircraft serial: 67474
- Aircraft time: 5,282 hours, 2,935 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHTDECK FLASHLIGHT DOES NOT TEST PROPERLY<[01] REMOVED AND REPLACED COCKPIT EMERGENCY FLASHLIGHT MOUNT PER AMM 25-64-00. OPS NORMAL.
